# SDR AWXA200700847

- Difficulty date: June 28, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 73,432 hours, 31,344 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710028
- Part serial: 0914
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5950929, RIGHT WING AILERON INBOARD LOWER SURFACE IS DELAMINATED, WS 667 - WS 668.  REPAIRED RIGHT WING AILERON INBOARD LOWER SURFACE, WS 667 - WS 668 IAW B757-200 SRM 51-70-04.
